# SDR 4511404242006

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N417FX
- Make and model: Lear 45LEAR
- Aircraft serial: 114
- Aircraft time: 4,690 hours, 3,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT FL 410 CABIN FILLED WITH BLACK SMOKE.  IN-FLIGHT EMERGENCY WAS DECLARED AND AN EMERGENCY DESCENT FROM FL410 INITIATED.  O2 MASKS WERE DEPLOYED AND USED.  LANDING AND TAXI WERE UNEVENTFUL.  LEARJET ENGINEERING AND JET SOLUTIONS REPRESENTATIVES ARE INVOLVED IN THE CAUSAL INVESTIGATION.  PRELIMINARY DATA SUGGESTS A PRESSURIZATION PACK FAILURE.
